MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PLASTIPAK¿ LUER-LOK¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON, S.A. BD PLASTIPAK¿ LUER-LOK¿ SYRINGE; PISTON SYRINGE
Model Number 300613
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd plastipak¿ luer-lok¿ syringe was missing scale markings.The following information was provided by the initial reporter: there is no print; no scales on the syringe.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval yes, d9: returned to manufacturer on: 13-jun-2022.Investigation summary: one sample was provided to our quality team for investigation.Through visual inspection, it was observed that the scale was not printed on the syringe, verifying the reported incident.A device history review was performed for reported lot 2112077, finding one annotation related to this incident.In the marking machine, a failure was detected with the inertia brake.Once detected, the mechanical team immediately repaired the failure.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.Based on our investigation, this incident was determined to be caused by the issue detected during manufacturing.H3 other text : see h10.

Brand Name
BD PLASTIPAK¿ LUER-LOK¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14496310
Report Number3003152976-2022-00232
Device Sequence Number6009317
Product Code FMF
UDI-Device Identifier30382903006138
UDI-Public30382903006138
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number300613
Device Catalogue Number300613
Device Lot Number2112077
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown